A bounded numerical solver for a fractional FitzHugh-Nagumo equation and its high-performance implementation

Jorge E. Macias-Diaz, Ahmed S. Hendy, Nikita S. Markov

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)
Original languageEnglish
Pages (from-to)1593-1609
Number of pages17
JournalEngineering with Computers
Volume37
Issue number2
DOIs
Publication statusPublished - Apr 2021

Keywords

  • Fractional FitzHugh-Nagumo equation
  • Weighted and shifted Grunwald differences
  • Finite-difference scheme
  • Positivity and boundedness
  • Stability and convergence analyses
  • FINITE-DIFFERENCE APPROXIMATIONS
  • PREDATOR-PREY MODEL
  • PATTERN-FORMATION
  • SPATIOTEMPORAL DYNAMICS
  • DIFFUSION-EQUATIONS
  • HYPERBOLIC REACTION
  • TURING PATTERNS
  • CALCULUS
  • SYSTEMS
  • BIFURCATION
  • Weighted and shifted Grünwald differences
  • Fractional FitzHugh–Nagumo equation

ASJC Scopus subject areas

  • Software
  • Engineering(all)
  • Computer Science Applications
  • Modelling and Simulation

WoS ResearchAreas Categories

  • Engineering, Mechanical
  • Computer Science, Interdisciplinary Applications

Fingerprint

Dive into the research topics of 'A bounded numerical solver for a fractional FitzHugh-Nagumo equation and its high-performance implementation'. Together they form a unique fingerprint.

Cite this